# SDR EIAA20120511044

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 107,501 hours, 25,274 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY SCRATCH AFT PRESURE BULKHEAD BS 2360 AFT SIDE OF WEB WL 245 BL 21.00.  REMOVED DAMAGE FABBED AND INSTALLED REPAIR PER B747 SRM 53-10-04 FIG 38.
